Heinz Quarter Mean Labeling of Graphs
DOI:
https://doi.org/10.23755/rm.v51i0.1261Keywords:
Graph, Heinz – Quarter Mean Graph, Path, Cycle, Comb, Star ????1, ????, Complete Graph ????n.Abstract
Mean labeling is one of the best-known labeling methods for graphs. Despite the large number of papers published on the subject of graph labeling, there are some particular formulas to be used by researchers to mean-label graphs. In this paper, we introduced the concepts of Heinz Quarter Mean labeling graphs. Heinz Quarter Mean labeling for some graphs like Path, Cycle, Comb, Star graph and Complete Graph is proven as Heinz Quarter Mean Graphs.References
G. Ringel, “Problem 25”, Theory of Graphs and its Application,(Proc. Symp. Smolenice 1963) ed.,M.Fiedler( Academia,Prague (1964), 162.
A. Rosa, “On Certain Valuations of the Vertices of a Graph”, Theory of Graphs (Proc. Internat. Symposium, Rome, 1966, Gordon and Breach, N. Y. and Dunod Paris, 349–355, 1967.
A. Kotzig – G. Ringle, On certain vertex – valuations of finite graphs, Utilitas Math., 4 (1973) 20 – 33.
R. L. Graham and N.J.A. Sloane, on additive bases and harmonious graphs, SIAM, J. Alg. Disc. Math. 1, (1980), 382 – 404.
J.A. Gallian, A Dynamic Survey of Graph Labeling, The Electronic Journal of Combinatorics, (2013).
F. Harary, Graph Theory, Narosa Publishing House, New Delhi, 1988.
M.Ponraj & Somasundaram. S., On Prime Labelling Conjecture, Ars Combinatoria, 79, (2006), 205-209.
S. Somasundaram, R. Ponraj and S.S. Sandhya, Harmonic Mean Labeling of graphs, Journal of Combinatorial Mathematics and Combinatorial Computing, to appear.
Bhatia R Interpolating the arithmetic-geometric mean inequality and its operator, Linear Algebra and its Applications 413,(2006), 355-363.
S. Somasundaram and R. Ponraj, Mean Labeling of graphs, National Academy of Science Letters, 26 (2003), 210-213.
S. W. Golomb, “How to Number a Graph”, Graph Theory and Computing, Academic Press, New York, (1972), 23–37.
Yegnanaryanan and Vaidhyanathan, “Some interesting applications in graph labelling” International journal of Computational and mathematical Sciences 2(5), Jan 2012,1522-1531.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.